# SDR DALA2020022701526

- Difficulty date: February 26, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 49,452 hours, 21,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5656, L/P 1506066) CRACK ON INTERCOSTAL BTW STA 660 AND 680, S-12R AT PAX CABIN. CORRECTIVE ACTION: REPLACED PER B757-200 SRM 51-40-02-0G PAR 4 AND PAR. 7.
